# SDR SWAA2023013196239

- Difficulty date: January 28, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N8732S
- Make and model: Boeing 737-8
- Aircraft serial: 42551
- Aircraft time: 6,830 hours, 3,049 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Panel
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 I/B PYLON PANEL #1 ENG PYLON I/B PANEL CRACKED/DELAM<[01] PERMANENT REPAIR ACCOMPLISHED PER SRM 51-70-05-2R-0; REF. FROM SRM 54-50-70-2R-3.
